# SDR HEEA968111

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 7620902019105
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED APPROXIMATELY 1/4". REPLACED WITH SERVICEABLE FITTING.
